A measure-theoretic approach to the invariants of the Selberg class

Volume 135 / 2008

J. Kaczorowski, A. Perelli Acta Arithmetica 135 (2008), 19-30 MSC: Primary 11M41. DOI: 10.4064/aa135-1-2

Authors

  • J. KaczorowskiFaculty of Mathematics and Computer Science
    A. Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail
  • A. PerelliDipartimento di Matematica
    Università di Genova
    via Dodecaneso 35
    16146 Genova, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image